# SDR DXTA2021061743840

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 5,393 hours, 3,107 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 30384496
- Part serial: 1616259901859
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL STORAGE: ONE HOUR INTO THE FLIGHT AT FL400 A CYAN L ENGINE OIL BYPASS MESSAGE ILLUMINATED. NO FAULT CODES AIRBORN OR POSTFLIGHT WERE AVAILABLE. //SIGN OFF// REMOVED LH ENGINE WIRING HARNESS  INSTALLED NEW LH ENGINE WIRE HARNESS IAW HONEYWELL AS907-Z-1A LMM OPS TEST REQUIRED PERFORMED ENGINE RUNS NO ADJUSTMENT OR RIGGING NEEDED  ALL INDICATIONS NORMAL OPS CHECK  GOOD AT MAX POWER  IAW CL 350 AMM 71-00-00
